Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news alexis

Posted by msemilyemily on October 29, 2001, at 17:03:50

In reply to Re: Effexor withdrawal - very bad news msemilyemily, posted by alexis on October 29, 2001, at 3:30:17

Alexis,

I'm in a Master's program, too. I'm so freaking happy, because yesterday I woke up and felt A LITTLE better. I am down to 75mg a day, and I'm tempted to just try to stop taking it completely. I'm NOT taking this antipsychotic med anymore. This is frustrating the hell out of me, because everyone claims that I'm having some sort of disassociative psychotic episode. But I don't FEEL unhappy, and there is no logical reason for me to flip out, all of the sudden. I wish there were some way to determine that it IS the effexor, and not my environment and reaction to that environment, that is causing the damn problem.

I'm done with this nonsense, I'll tell you what.

Emiy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:msemilyemily thread:1016
URL: http://www.dr-bob.org/babble/20011025/msgs/82596.html